# SDR UPS02438348

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1241 RBL 35 CANTED PRESSURE  BULKHEAD FOUND CRACKED.  RT WLG W/W CANTED BULKHEAD WEB REPAIRED AT BS 1241 RBL 16 - RBL 47 AS PER RS R-53-48-34796.
